# SDR CA101027011

- Difficulty date: October 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) C 12 COMPASS WHEN INSTALLED DID NOT FUNCTION, FOUND ISSUES WITH WIRING.  THIS AREA WAS NOT TOUCHED DURING INSTALLATION.
